Posted 6/21/2021 6:58 AM (GMT -6)
Since Xtandi crippled me on Memorial Day (unable to walk more than 1/2 mile, unable to climb the stairs in my home, brutal ankle, calf and hip pain such that I quit taking that poison May 29) and I am now looking at the high peaks wishing I could hike them, I cannot forget what leuprolide + enzalutamide chemotherapy do/have done to me. I am improving since I quit Xtandi, though getting used to using a cane/walking stick is a real drag to this senior long distance runner.
I remain clear every day what these powerful chemotherapy drugs have done/are doing to me on a conscious ongoing level and suspect they are doing other things more subtle as well. I remain very glad that I referred myself to a new radiation oncologist for ORIOLE style radiation therapy and look forward to last weeks 6 month injection of Eligard chemotherapy drug to begin to wear off next Jan when I begin my life without those nasty chemicals in my system. Hopefully I will regain most of my losses over the 2 years after I am off those.